The Waismann Method of Accelerated Benzodiazepine Neuro-Regulation proves a suitable alternative to traditional benzodiazepine detoxification

Published on August 29, 2009 at 12:23 AM · No Comments

The Waismann Method, a pioneering medical opiate detoxification procedure, offers one of the most advanced medical procedures worldwide with the medical expertise and advanced technology to treat dependencies to Benzodiazepines, including Ativan, Xanax, Klonopin and Valium. The Waismann Method of Accelerated Benzodiazepine Neuro-Regulation (ABNR) involves a safe, medically-assisted withdrawal from Benzodiazepines in a hospital setting. This advanced approach to Benzodiazepine withdrawal offers patients another alternative to traditional benzodiazepine detoxification, which even when done gradually, can be extremely dangerous and even life threatening.

"Prolonged use of Benzodiazepine-based drugs can trigger painful and debilitating withdrawal symptoms making it nearly impossible for those with dependencies to stop taking them without medical assistance," said Dr. Michael Lowenstein, co-director for the Waismann Method. "Dependency is a chemical imbalance that can occur through legitimate use, and should be medically addressed. We hope that anyone suffering dependency to Benzodiazepines will seek the help they deserve to reclaim their lives."

Benzodiazepines are among the most widely prescribed medications, and are typically used to sedate, relieve anxiety, induce sleep and relieve muscle spasms. Stopping abruptly after long term use of these medications may cause seizures and possibly death. Other common symptoms of benzodiazepine withdrawal include anxiety, insomnia, agitation, muscle spasms, cramps, blurred vision, dizziness, dry mouth, numbness, impaired memory and concentration, chest pain, sleep problems, fatigue, weakness, nightmares and hallucinations. Even slow, gradual weaning from these medications is likely to result in prolonged withdrawal symptoms, often leading to months of debilitating anxiety, depression, and insomnia, due to changes in the brain following long term benzodiazepine use.

Read in | English | Español | Français | Deutsch | Português | Italiano | 日本語 | 한국어 | 简体中文 | 繁體中文 | Nederlands | हिन्दी | Norsk | Русский | Svenska | Polski
Comments
The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News-Medical.Net.
Post a new comment
Post